# SDR 08FDEA01556

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND LIGHTNING STRIKE FOUND ON RT WING TIP.  REPAIR PERFORMED BY BLEND OUT AREA IAW RAS/FOK/037/2008 ISS A, APPROVED BY EA 6-5730-115275.
